ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.80
pages 63-73

On a Nonstationary Pursuit Problem

Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

要約

A method for solution of nonstationary quasilinear differential games which is based on the use of inverse Minkowski functionals is proposed. Sufficient conditions for the finiteness of the pursuit time are obtained.


Articles with similar content:

Refinement of Model Parameters of Radionuclide Transport with Surface Water while Assimilation of Observational Data
Journal of Automation and Information Sciences, Vol.35, 2003, issue 6
Sergey L. Kivva
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan
Eigenvalues of a Shrodinger Equation with a Singular Potential
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Lyashenko
Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi